On the chern-gauss-bonnet integral for conformal metrics on R4

Research output: Contribution to journalArticlepeer-review

34 Scopus citations
Original languageEnglish (US)
Pages (from-to)523-544
Number of pages22
JournalDuke Mathematical Journal
Volume103
Issue number3
DOIs
StatePublished - 2000

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On the chern-gauss-bonnet integral for conformal metrics on R<sup>4</sup>'. Together they form a unique fingerprint.

Cite this